Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 5, Number 1

All articles in this issue are freely accessible.

Surface waves in water of variable depth
J. J. Stoker.
Quart. Appl. Math. 5 (1947), 1-54
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22135
On bending of elastic plates
Eric Reissner.
Quart. Appl. Math. 5 (1947), 55-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20440
Punch-card machine methods applied to the solution of the torsion problem
Stefan Bergman.
Quart. Appl. Math. 5 (1947), 69-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20346
The reflection of an electromagnetic plane wave by an infinite set of plates. II
Albert E. Heins and J. F. Carlson.
Quart. Appl. Math. 5 (1947), 82-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20929
A second note on compressible flow about bodies of revolution
W. R. Sears.
Quart. Appl. Math. 5 (1947), 89-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20393
A note on stability calculations and time lag
Seymour Sherman.
Quart. Appl. Math. 5 (1947), 92-97
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 19729
The center of shear and the center of twist
A. Weinstein.
Quart. Appl. Math. 5 (1947), 97-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20437
Elastic stresses due to a semi-infinite band of hydrostatic pressure acting over a cylindrical hole in an infinite solid
O. L. Bowie.
Quart. Appl. Math. 5 (1947), 100-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20433
On a conformal mapping technique
G. F. Carrier.
Quart. Appl. Math. 5 (1947), 101-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21112
On hypersonic similitude
Wallace D. Hayes.
Quart. Appl. Math. 5 (1947), 105-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20904
On the superposition of a heat source and contact resistance
S. A. Schaaf.
Quart. Appl. Math. 5 (1947), 107-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 20700

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website